I don't feel like it's helping my depression anyway, makes me lightheaded, dizzy, and gives me dry mouth in addition to worsening my already bad anxiety. I've been taking the Wellbutrin XL 150 mg for a week, can I just get off of it?
I also take Klonopin 1mg/day to prevent panic attacks and help me sleep at night.
Still have bad headaches and just feel like nothing is helping.........
Its far to early to judge if the drug is working. It can take up to 2 months for a drug to start its full effect. After that you and your doctor may have to adjust levels. You are going through the typical side effects they do go away with time. You may have to adjust your starting level to 75 or 100 mg. Don't give up. Give it atleast 3 - 6 months before trying something else.
have to agree with the above two comments, the first weeks of an antidepressant is SUPPOSED to be rough. it is not going to kick in until 4-6 weeks and then you can start looking for alternatives if you still feel the same. keep strong!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.